Alert archive / California / Wind Advisories in 2013
Wind Advisory 67, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Nov 4, 2013, 11:20 PM PST for 4 counties in California. It took effect at Nov 5, 2013, 12:00 AM PST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2013, 11:20 PM PST (07:20 UTC)
- In effect from
- Nov 5, 2013, 12:00 AM PST
- Expired
- Nov 5, 2013, 6:00 PM PST
- In force
- 18 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 7.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
446 WWUS76 KSGX 050720 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1120 PM PST MON NOV 4 2013 ...WIND ADVISORY FOR LATE TONIGHT THROUGH TUESDAY FOR SOUTHWESTERN SAN BERNARDINO COUNTY...INLAND ORANGE COUNTY...AND THE NORTHEAST COACHELLA VALLEY... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING STRONG GUSTY NORTHEAST WINDS TO AREAS THROUGH AND BELOW PASSES AND CANYONS IN SOUTHWESTERN SAN BERNARDINO COUNTY...INLAND ORANGE COUNTY...AND THE NORTHEAST COACHELLA VALLEY THROUGH TUESDAY. STRONGEST WINDS ARE EXPECTED FROM LATE TONIGHT THROUGH EARLY AFTERNOON TUESDAY. CAZ042-048-055-057-061-051200- /O.NEW.KSGX.WI.Y.0067.131105T0800Z-131106T0200Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- COACHELLA VALLEY- 1120 PM PST MON NOV 4 2013 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST TUESDAY. * WINDS...AREAS OF NORTHEAST WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS TO 55 MPH. ISOLATED GUSTS TO 65 MPH...MAINLY NEAR THE COASTAL FOOTHILLS OF THE SANTA ANA MOUNTAINS. * LOCATION...STRONGEST WINDS NEAR THE COASTAL FOOTHILLS...BELOW PASSES AND CANYONS...AND IN THE NORTHEAST COACHELLA VALLEY. * TIMING...WINDS INCREASING OVERNIGHT WITH STRONGEST WINDS LATE TONIGHT THROUGH EARLY AFTERNOON TUESDAY. * VISIBILITY...IN THE NORTHEAST COACHELLA VALLEY...LOCALLY REDUCED IN BLOWING SAND AND BLOWING DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CURRENT WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP FOR A DETAILED MAP OF THE HAZARD: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=SGX 17
3 follow-up statements
909 WWUS76 KSGX 051117 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 317 AM PST TUE NOV 5 2013 ...WIND ADVISORY THROUGH THIS AFTERNOON FOR SOUTHWESTERN SAN BERNARDINO COUNTY...INLAND ORANGE COUNTY...AND THE NORTHEAST COACHELLA VALLEY... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING STRONG GUSTY NORTHEAST WINDS TO AREAS THROUGH AND BELOW PASSES AND CANYONS IN SOUTHWESTERN SAN BERNARDINO COUNTY...INLAND ORANGE COUNTY...AND THE NORTHEAST COACHELLA VALLEY THROUGH THIS AFTERNOON. THE STRONGEST AND MOST WIDESPREAD WINDS ARE EXPECTED FROM AFTER SUNRISE THROUGH EARLY AFTERNOON. CAZ042-048-055-057-061-052200- /O.CON.KSGX.WI.Y.0067.000000T0000Z-131106T0200Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- COACHELLA VALLEY- 317 AM PST TUE NOV 5 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS...AREAS OF NORTHEAST WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS TO 55 MPH. ISOLATED GUSTS TO 65 MPH...MAINLY NEAR THE COASTAL FOOTHILLS OF THE SANTA ANA MOUNTAINS. * LOCATION...STRONGEST WINDS NEAR THE COASTAL FOOTHILLS...BELOW PASSES AND CANYONS...AND IN THE NORTHEAST COACHELLA VALLEY. * TIMING...WINDS INCREASING EARLY THIS MORNING WITH STRONGEST AND MOST WIDESPREAD WINDS FROM AFTER SUNRISE THROUGH EARLY AFTERNOON. * VISIBILITY...IN THE NORTHEAST COACHELLA VALLEY...LOCALLY REDUCED IN BLOWING SAND AND BLOWING DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CURRENT WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP FOR A DETAILED MAP OF THE HAZARD: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=SGX 17
238 WWUS76 KSGX 052015 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1215 PM PST TUE NOV 5 2013 ...WIND ADVISORY THROUGH THIS AFTERNOON FOR SOUTHWESTERN SAN BERNARDINO COUNTY...INLAND ORANGE COUNTY...AND THE NORTHEAST COACHELLA VALLEY... .LOCALLY STRONG AND GUSTY NORTHEAST WINDS WILL CONTINUE THROUGH THIS AFTERNOON...MAINLY IN AREAS THROUGH AND BELOW PASSES AND CANYONS IN SOUTHWESTERN SAN BERNARDINO COUNTY...INLAND ORANGE COUNTY...AND THE NORTHEAST COACHELLA VALLEY...BEFORE WEAKENING LATER THIS EVENING. CAZ042-048-055-057-061-060200- /O.CON.KSGX.WI.Y.0067.000000T0000Z-131106T0200Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- COACHELLA VALLEY- 1215 PM PST TUE NOV 5 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS...AREAS OF NORTHEAST WINDS INCREASING TO 15 TO 30 MPH...WITH GUSTS TO 45 MPH. ISOLATED GUSTS TO 50 MPH...MAINLY NEAR THE COASTAL FOOTHILLS OF THE SANTA ANA MOUNTAINS. * LOCATION...STRONGEST WINDS NEAR THE COASTAL FOOTHILLS...BELOW PASSES AND CANYONS...AND IN THE NORTHEAST COACHELLA VALLEY. * TIMING...THESE WINDS WILL GRADUALLY DECREASE THROUGH EARLY THIS EVENING. * VISIBILITY...IN THE NORTHEAST COACHELLA VALLEY...LOCALLY REDUCED IN BLOWING SAND AND BLOWING DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PALMER
476 WWUS76 KSGX 060155 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 555 PM PST TUE NOV 5 2013 ...WIND ADVISORY WILL EXPIRE AT 6 PM THIS EVENING... CAZ042-048-055-057-061-060300- /O.EXP.KSGX.WI.Y.0067.000000T0000Z-131106T0200Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- COACHELLA VALLEY- 555 PM PST TUE NOV 5 2013 ...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING. WINDS HAVE DECREASED BELOW ADVISORY LEVELS. A SUMMARY OF PEAK WIND GUSTS IS HEADLINED ON OUR WEBPAGE AT WWW.WEATHER.GOV/SANDIEGO. $$ MOEDE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Nov 4, 9:30 PM PST, 1 hour 50 minutes earlier.
Area forecast discussion, Nov 4, 9:30 PM PST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 PM PST MON NOV 4 2013
.SYNOPSIS...
SURFACE HIGH PRESSURE BUILDING OVER THE GREAT BASIN WILL BRING
SUNNY...WARMER DAYS THROUGH THURSDAY ALONG WITH GUSTY SANTA ANA
WINDS IN THE MOUNTAINS...FOOTHILLS AND INLAND VALLEYS. FRIDAY
THROUGH SUNDAY A WEAK TROUGH OF LOW PRESSURE WILL BRING MINOR
COOLING...WEAK ONSHORE FLOW AND A SLOW DEEPENING OF THE MARINE
LAYER.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
A CLASSIC SANTA ANA WEATHER PATTERN SETTING UP FOR TUESDAY AND
WEDNESDAY WITH SURFACE HIGH PRESSURE OVER THE GREAT BASIN DRIVING
WARM...DRY OFFSHORE FLOW INTO SOUTHERN CALIFORNIA. NORTHERLY WINDS
HAVE ALREADY SURFACED IN THE SAN BERNARDINO MOUNTAINS ABOVE 6000
FEET THIS EVENING WITH GUSTS TO 30 MPH AT HEAPS PEAK. THESE WINDS
WILL ACCELERATE AND SPREAD SOUTH ACROSS THE SANTA ANA MOUNTAINS
TONIGHT AS PRESSURE GRADIENTS TURN MORE STRONGLY OFFSHORE AND
DESCEND INTO THE INLAND EMPIRE THROUGH TUESDAY MORNING.
THE NORTH-SOUTH PRESSURE GRADIENTS TONIGHT SUPPORT THE STRONGEST
WINDS OVER SAN BERNARDINO...RIVERSIDE AND ORANGE COUNTIES TONIGHT
WITH LIGHTER WINDS IN SAN DIEGO COUNTY. BUT THIS CHANGES ON TUESDAY
NIGHT WHEN THE SURFACE HIGH BUILDS EAST OVER COLORADO AND INCREASES
TO 1034 MB. THE EASTERLY POSITION OF THE SURFACE HIGH SUPPORTS
STRONGEST WINDS IN THE SAN DIEGO AND RIVERSIDE COUNTY MOUNTAINS
WEDNESDAY MORNING.
THE HIGH RESOLUTION CANSAC AND WRF MODELS SHOW 850 MB WINDS OF 40-50
KT OVER SAN BERNARDINO COUNTY AND ORANGE COUNTY TONIGHT AND TUESDAY
MORNING WHERE SUSTAINED WINDS OF 20-30 MPH WILL GUST FROM 45-55 MPH.
WINDS IN THE INLAND EMPIRE WILL GUST TO 45 MPH IN A FEW AREAS BELOW
THE CAJON PASS. WHILE THE WINDS WILL REACH ADVISORY CRITERIA IN A
FEW AREAS...AN EMPHASIS WAS PLACED ON HIGHLIGHTING THE FIRE
WEATHER CONCERNS OF GUSTY NORTHEAST WINDS AND LOW HUMIDITY VERSUS A
SEPARATE WIND ADVISORY PRODUCT.
THE NORTHEAST WINDS GRADUALLY DECREASE TUESDAY AFTERNOON AND
TRANSITION EASTERLY TUESDAY NIGHT. STRONGEST WINDS TUESDAY NIGHT AND
WEDNESDAY MORNING WILL SURFACE OVER SAN DIEGO COUNTY WHERE GUSTS OF
35-45 MPH ARE LIKELY...WITH A FEW PEAK GUSTS ABOVE 50 MPH AT THE
WIND PRONE AREAS LIKE SILL HILL.
LOW LEVEL MARINE LAYER CLOUDS AND MOISTURE WEST OF THE MOUNTAINS
THIS EVENING WILL BE REPLACED BY DRY CONTINENTAL AIR MOVING INTO THE
INLAND EMPIRE TONIGHT. THIS DRY AIRMASS WILL SPREAD SOUTH TOWARD
COASTAL SAN DIEGO COUNTY THROUGH TUESDAY MORNING AND FORCE THE
MARINE LAYER OUT TO SEA BY THE AFTERNOON. MARINE LAYER CLOUDS WILL
BE ABSENT WEDNESDAY AND THURSDAY.
ONSHORE FLOW RETURNS THURSDAY NIGHT WHEN A LOW PRESSURE TROUGH MOVES
INLAND ACROSS THE PACIFIC NORTHWEST. FRIDAY THROUGH SUNDAY WILL BE A
LITTLE COOLER WEST OF THE MOUNTAINS AS MARINE AIR SPREADS
INLAND...BUT WITHOUT ANY REAL COLD AIRMASS MAKING ITS WAY INTO SOCAL
THE TEMPERATURES WILL REMAIN AT OR ABOVE AVERAGE THROUGH THE
WEEKEND.
&&
.AVIATION...
050430Z...WEST OF THE MOUNTAINS...SCATTERED CLOUD LAYERS BETWEEN
3500-5000 FEET ASL WILL GRADUALLY BEGIN TO PUSH OFF OF THE COAST
BETWEEN 05/0900Z AND 05/1500Z. GUSTY NORTHERLY AND NORTHEASTERLY
WINDS WILL DEVELOP OVER THE HIGHER TERRAIN AND OVER THE COASTAL
SLOPES. THIS FLOW WILL PRODUCE LLWS OVER INLAND EMPIRE AIRPORTS SUCH
AS KONT AFTER 09Z TONIGHT...WITH POSSIBLE LLWS AT KSNA. DEPENDING ON
THE WINDS NORTHEASTERLY COMPONENT...GUSTY WINDS MAY SURFACE AT KONT
AFT 05/1300Z. OTHERWISE...SKC CONDS WILL CONTINUE THROUGH TUESDAY
AND INTO TUESDAY NIGHT.
MTS AND DESERTS...THE HIGHER MOUNTAINS AND DESERTS WILL REMAIN UNDER
VFR CONDITIONS THROUGH TUESDAY...THOUGH THE COACHELLA VALLEY WILL
EXPERIENCE THE STRONG GUSTY NORTH TO NORTHEAST WINDS AT TIMES.
&&
.MARINE...
HIGH ASTRONOMICAL TIDES ABOVE 7 FEET...COMBINED WITH SURF OF 3 TO 6
FEET...WILL CREATE MINOR TIDAL OVERFLOW AND STRONG RIP CURRENTS
ALONG SOME ORANGE AND SAN DIEGO COUNTY BEACHES THROUGH TUESDAY.
HIGHEST HIGH TIDES WILL OCCUR CLOSE TO 930 AM TUESDAY MORNING. A
BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL NOON TUESDAY.
&&
.FIRE WEATHER...
OFFSHORE FLOW TONIGHT AND TUESDAY WILL BRING VERY DRY AIR TO THE
SOUTHLAND AS WELL AS LOCALLY STRONG AND GUSTY NORTHEAST TO EAST
WINDS. THE STRONGEST WINDS WILL LIKELY OCCUR ON TUESDAY MORNING
WITH PEAK GUSTS TO AROUND 55 MPH OVER THE COASTAL MOUNTAIN
SLOPES...BELOW THE CAJON PASS...AND IN THE COASTAL FOOTHILLS OF THE
SANTA ANA MOUNTAINS. THIS WILL BRING A PERIOD OF CRITICAL FIRE
WEATHER CONDITIONS FROM MID MORNING THROUGH LATE AFTERNOON
TUESDAY...ESPECIALLY FOR SOUTHWESTERN SAN BERNARDINO COUNTY AND
INLAND PORTIONS OF ORANGE COUNTY. THEREFORE...A RED FLAG WARNING IS
NOW IN EFFECT FOR LATE TONIGHT THROUGH EARLY TUESDAY EVENING.
ALTHOUGH THE WINDS WILL DECREASE TUESDAY AFTERNOON THROUGH
THURSDAY...WARMER CONDITIONS AND LOW HUMIDITY VALUES WILL CONTINUE
ACROSS THE INLAND AREAS. COOLER CONDITIONS...INCREASING HUMIDITY
VALUES...ONSHORE FLOW...AND THE MARINE LAYER WILL ALL RETURN BY NEXT
WEEKEND.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...BEACH HAZARDS STATEMENT THROUGH TUESDAY MORNING FOR THE BEACHES
IN THE ORANGE COUNTY COASTAL AREAS...SAN DIEGO COUNTY
COASTAL AREAS.
RED FLAG WARNING FROM MIDNIGHT TONIGHT TO 6 PM PST TUESDAY FOR
THE SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND
EMPIRE...SAN BERNARDINO COUNTY MOUNTAINS-INCLUDING THE
MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN
BERNARDINO NATIONAL FOREST...SANTA ANA MOUNTAINS-INCLUDING
THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
FOREST.
PZ...NONE.
&&
PUBLIC/FIRE...MOEDE
AVIATION/MARINE...JTHazardous weather outlook, Nov 4, 4:04 PM PST, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 404 PM PST MON NOV 4 2013 CAZ048-055-057-060000- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 404 PM PST MON NOV 4 2013 ...RED FLAG WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM PST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT INCREASING NORTHEAST WINDS WITH GUSTS FROM 40 TO 50 MPH THROUGH AND BELOW THE MORONGO AND CAJON PASSES AND IN THE SANTA ANA MOUNTAINS. THE STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS FOR MOTORISTS IN HIGH PROFILE VEHICLES. BLOWING DUST MAY REDUCE VISIBILITY AT TIMES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY...GUSTY NORTHEAST WINDS FROM 40 TO 50 MPH THROUGH AND BELOW THE MORONGO AND CAJON PASSES AND IN THE SANTA ANA MOUNTAINS. THE STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS FOR MOTORISTS IN HIGH PROFILE VEHICLES. BLOWING DUST MAY REDUCE VISIBILITY AT TIMES. TUESDAY THROUGH THURSDAY...VERY LOW RELATIVE HUMIDITY AND GUSTY NORTHEAST WINDS WILL INCREASE THE WILDFIRE DANGER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. CAZ042-043-060000- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 404 PM PST MON NOV 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT STRONG RIP CURRENTS AND MINOR TIDAL OVERFLOW AT AREA BEACHES FROM A COMBINATION OF HIGH TIDES AND ELEVATED SURF. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY MORNING...STRONG RIP CURRENTS AND MINOR TIDAL OVERFLOW AT AREA BEACHES FROM A COMBINATION OF HIGH TIDES AND ELEVATED SURF. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. CAZ050-056-058-060>062-060000- SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 404 PM PST MON NOV 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY THROUGH THURSDAY...ELEVATED WILDFIRE POTENTIAL WITH VERY LOW RELATIVE HUMIDITIES AND GUSTY NORTHEAST WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. PZZ750-775-060000- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 404 PM PST MON NOV 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. MOEDE
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.